# SDR FDEA201601290382

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, X-RAY ON TRANSVERSE SKIN SPLICE, STATION 5 - 123, FOUND LONGERON 6R CTR SPLICE FWD, BETWEEN 1 & 2 FASTENER CRACKED.  LONGERON SPLICE R & R IAW SRM 51-33-01-0G.  NEW LONGERON SPLICE FABRICATED IAW DWG A5A7112 REV D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
